# SDR AT0100054

- Difficulty date: February 6, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 2318
- Condition: Discharged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT NACELLE EMERGENCY LIGHT WOULD NOT COME ON.  REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW DC9 MM 33-50.
